# SDR FDEA201402020235

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: A5397425920000
- Condition: Cracked
- Location: Fuselage
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT Y 525 LONGITUDINAL SUPPORT BEAM FOUND CRACK BETWEEN FRAME 65 - FRAME 66.  REMOVED THE CRACK SUPPORT BEAM PER A300-600 SRM51-40-21.  INSTALLED THE NEW SUPPORT BEAM PER A300-600 SRM51-40-21.
